American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11\\\-04) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 5000 found      Go to page: 1 2 3 4 5 > >>

Your search exceeded the maximum of 5000 items.
An arbitrary subset of 5000 matching records was returned from the search.


[31] Huan Liu and Meng Zhang. Sums of Fourier coefficients of cusp forms of level $D$ twisted by exponential functions over arithmetic progressions. Proc. Amer. Math. Soc. 145 (2017) 3761-3774.
Abstract, references, and article information   
View Article: PDF

[32] Robert J. Lemke Oliver and Frank Thorne. The number of ramified primes in number fields of small degree. Proc. Amer. Math. Soc. 145 (2017) 3201-3210.
Abstract, references, and article information
View Article: PDF

[33] Jingsong Chai. A weak kernel formula for Bessel functions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[34] Wen Huang and XiaoSheng Wu. On the set of the difference of primes. Proc. Amer. Math. Soc. 145 (2017) 3787-3793.
Abstract, references, and article information   
View Article: PDF

[35] Maarten Derickx and Andrew V. Sutherland. Torsion subgroups of elliptic curves over quintic and sextic number fields. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[36] Paweł Gładki and Murray Marshall. Witt equivalence of function fields over global fields. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[37] Markus Hittmeir. Deterministic factorization of sums and differences of powers. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[38] Elliot Wells. Computing canonical heights on the projective line with no factorization. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[39] Bruce C. Berndt, Atul Dixit, Sun Kim and Alexandru Zaharescu. On a theorem of A. I. Popov on sums of squares. Proc. Amer. Math. Soc. 145 (2017) 3795-3808.
Abstract, references, and article information   
View Article: PDF

[40] Bob Hough. Maass form twisted Shintani $\mathcal{L}$-functions. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[41] Wenzhi Luo. On simultaneous nonvanishing of the central $L$-values. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[42] Jens Franke, Thorsten Kleinjung, Jan Büthe and Alexander Jost. A practical analytic method for calculating $\pi(x)$. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[43] Nikos Frantzikinakis and Bernard Host. Multiple ergodic theorems for arithmetic sets. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[44] Nicolás Álvarez and Verónica Becher. M. Levin's construction of absolutely normal numbers with very low discrepancy. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[45] Youness Lamzouri, Xiannan Li and Kannan Soundararajan. Corrigendum to \lq\lq Conditional bounds for the least quadratic non-residue and related problems\rq\rq. Math. Comp. 86 (2017) 2551-2554.
Abstract, references, and article information   
View Article: PDF

[46] S. Checcoli, F. Veneziano and E. Viada. On the explicit Torsion Anomalous Conjecture. Trans. Amer. Math. Soc. 369 (2017) 6465-6491.
Abstract, references, and article information   
View Article: PDF

[47] Jan H. Dumke. $p$-adic zeros of quintic forms. Math. Comp. 86 (2017) 2469-2478.
Abstract, references, and article information   
View Article: PDF

[48] José A. Adell and Alberto Lekuona. Fast computation of the Stieltjes constants. Math. Comp. 86 (2017) 2479-2492.
Abstract, references, and article information   
View Article: PDF

[49] William Hart, David Harvey and Wilson Ong. Irregular primes to two billion. Math. Comp.
Abstract, references, and article information
View Article: PDF

[50] Kevin Ford, Ben Green, Sergei Konyagin, James Maynard and Terence Tao. Long gaps between primes. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[51] Pierre Lezowski and Kevin J. McGown. The Euclidean algorithm in quintic and septic cyclic fields. Math. Comp. 86 (2017) 2535-2549.
Abstract, references, and article information   
View Article: PDF

[52] Cristian Virdol. On the Titchmarsh divisor problem for abelian varieties. Proc. Amer. Math. Soc. 145 (2017) 3681-3687.
Abstract, references, and article information   
View Article: PDF

[53] John Cullinan and Farshid Hajir. Algebraic properties of Kaneko-Zagier lifts of supersingular polynomials. Proc. Amer. Math. Soc. 145 (2017) 2291-2304.
Abstract, references, and article information   
View Article: PDF

[54] K. Chepurkin. Injectivity theorem for homotopy invariant presheafs with Witt-transfers. St. Petersburg Math. J. 28 (2017) 291-297.
Abstract, references, and article information   
View Article: PDF

[55] David J. Platt. Isolating some non-trivial zeros of zeta. Math. Comp. 86 (2017) 2449-2467.
Abstract, references, and article information   
View Article: PDF

[56] Chol Park. Reduction modulo $p$ of certain semi-stable representations. Trans. Amer. Math. Soc. 369 (2017) 5425-5466.
Abstract, references, and article information   
View Article: PDF

[57] Zhiwei Wang. On the largest prime factors of consecutive integers in short intervals. Proc. Amer. Math. Soc. 145 (2017) 3211-3220.
Abstract, references, and article information   
View Article: PDF

[58] Josef Dick, Domingo Gomez-Perez, Friedrich Pillichshammer and Arne Winterhof. Digital inversive vectors can achieve polynomial tractability for the weighted star discrepancy and for multivariate integration. Proc. Amer. Math. Soc. 145 (2017) 3297-3310.
Abstract, references, and article information   
View Article: PDF

[59] Takashi Nakamura. Zeros of polynomials of derivatives of zeta functions. Proc. Amer. Math. Soc. 145 (2017) 2849-2858.
Abstract, references, and article information   
View Article: PDF

[60] Hans Parshall. Simplices over finite fields. Proc. Amer. Math. Soc. 145 (2017) 2323-2334.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 60 of 5000 found      Go to page: 1 2 3 4 5 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia